Density covers
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 1, p. 97-104
@article{ASNSP_1973_3_27_1_97_0,
     author = {Bruckner, A. M. and Thorne, Charles L.},
     title = {Density covers},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {1},
     year = {1973},
     pages = {97-104},
     zbl = {0256.26004},
     mrnumber = {417393},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_1_97_0}
}
Bruckner, A. M.; Thorne, Charles L. Density covers. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 1, pp. 97-104. http://www.numdam.org/item/ASNSP_1973_3_27_1_97_0/

[1] T.K. Boehme and M.L. Weiss, One-sided boundary behavior for certain harmonio fun,ctions, Proceedings, AMS 27 (1971), 280-288. | MR 288293 | Zbl 0217.38901

[2] A.M. Brucicner, Density preserving homeomorphisms and a Theorem of Marimoff, Quart. J. Math., Oxford (2) 21 (1970), 337-347. | MR 268333 | Zbl 0196.07701